Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,699

    test flu already??/

    i just did my first injection of T400 today along with 40mg of turinabol (taking 60mg ed) and 9 hours later i have a terrible fever a ton of pain and i feel like im gonna die. Im an experienced injector so i did the injection precisely, whats going on???

  2. #2
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    It sounds like the t400 is very harsh on your system. Have you ran t400 before?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •